Actions of finite groups on homotopy 3-spheres

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


It is conjectured that the action of a finite group of diffeomorphisms of the 3-sphere is equivariantly diffeomorphic to a linear action. This conjecture is verified if both of the following conditions hold: (i) Each isotropy subgroup is dihedral or cyclic, (ii) There is a point with cyclic isotropy subgroup of order not 1, 2, 3 or 5.

Original languageEnglish (US)
Pages (from-to)141-151
Number of pages11
JournalTransactions of the American Mathematical Society
Issue number1
StatePublished - Jul 1984
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Actions of finite groups on homotopy 3-spheres'. Together they form a unique fingerprint.

Cite this